# SDR GLBA20030640

- Difficulty date: June 14, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 17,001 hours, 21,278 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS CORROSION, REPAIRED.
